# SDR DALA2023102008657

- Difficulty date: October 19, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 94,991 hours, 43,628 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0675 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS 4L SLIDE LIGHT INOPERATIVE. CORRECTIVE ACTION: REMOVED DEBRIS FROM DOOR SILL. SLIDE LIGHT OPS CKS GOOD. REF B757 AMM 25-66. OK FOR SERVICE. (0025211)
